• Apologies for the issue with a bizarre redirect on the site earlier today. There was a large server update and an error in an IP address had the traffic routing wrongly. No hacking or anything nefarious and nothing to worry about. Sorry for any stress/anxiety caused. Very best wishes - SF Admin

no more meds

blackfire

Well-Known Member
#1
i stopped taking my celexa and trazadone to see what happens for a few days. not the best thing probably, but i don't care at the moment. if it gets bad i will start taking them again.
 

TLA

Antiquitie's Friend
#2
Hope you did not stop them cold turkey...it is best to withdrawl slowly. You may have trouble sleeping and rough thoughts. If you have never done it, you will see. Just beware! It may be rough on a holiday week. I am thinking of getting drunk. My meds tell me not to drink. Who cares? right? I can relate.

Sometimes you need to learn things about your make-up/body. Plus it tests yourself. Good luck. PM me if you get down. :hug:
 

Please Donate to Help Keep SF Running

Total amount
$205.00
Goal
$255.00
Top